# SDR REXA2022072101654

- Difficulty date: July 11, 2022
- Submitted: July 21, 2022
- Operation: Air carrier
- Aircraft: N354CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10064
- Aircraft time: 42,509 hours, 32,836 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: SH670313831S
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 21R AT FS 340.00 TO FS 379.00 CORRODED	REMOVED CORRODED SECTION OF STRINGER 21R AT FS 340.00 TO FS 379.00 AND REPLACED WITH NEW SECTION OF STRINGER PER CRJ700 SRM 51-42-21 AND SRM 51-42-06
